MAUDE Adverse Event Report: SMITH & NEPHEW, INC. VIDEOARTHROSCOPE, HD, 4MM X 30 DEG; NASOPHARYNGOSCOPE (FLEXIBLE OR RIGID)

SMITH & NEPHEW, INC. VIDEOARTHROSCOPE, HD, 4MM X 30 DEG; NASOPHARYNGOSCOPE (FLEXIBLE OR RIGID)
Catalog Number 72202961
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/10/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a shoulder surgery, the device lens was cracked.The procedure was complete without significant delay with a competitor back up device (stryker).No patient injuries or other complications were reported.
 
Additional Manufacturer Narrative
The device, was used in a procedure, was not returned for evaluation.Visual inspection and functional testing could not be performed.A relationship, if any, between the device and the reported incident could not be confirmed.A dhr review was performed and showed no non conformance or deviations associated with the serial number provided.There were no indications that would suggest that the device did not meet product specifications upon release into distribution.If the product is returned in the future the complaint can be reopened and evaluated.

Brand Name
VIDEOARTHROSCOPE, HD, 4MM X 30 DEG
Common Device Name
NASOPHARYNGOSCOPE (FLEXIBLE OR RIGID)
Manufacturer (Section D)
SMITH & NEPHEW, INC.
150 minuteman road
andover MA 01810
MDR Report Key9155987
Report Number3003604053-2019-00125
Device Sequence Number2656576
Product Code EOB
UDI-Device Identifier00885554024159
UDI-Public00885554024159
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K043395
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number72202961
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/10/2019
Supplement Date Received by Manufacturer10/25/2019
Initial Report FDA Received Date10/04/2019
Supplement Report FDA Received Date10/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age51 YR